# SDR A6WA200740031

- Difficulty date: January 12, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF UNDER 80 KNOTS, RED WARNING IDG MESSAGE FOLLOWED BY GEN 2 CAUTION MESSAGE BRAKE TEMPS NR 1 AND 2 AT 4, NR 3 AT 6, AND NR 4 AT 4.  SERVICED OIL ON IDG NR 2 IAW AMM 12-13-24.  OPS CHECK GOOD.  ALL PARAMETER DO NOT REQUIRE REJECTED TAKEOFF INSPECTION IAW AMM 05-51-27-601.  (M)
